Alert archive / Missouri / Freeze Warnings in 2012

Freeze Warning 3, NWS Kansas City, MO

October 5, 2012Doniphan County, Kansas; 15 counties in Missouri

NWS Kansas City, MO issued this freeze warning at Oct 5, 2012, 3:14 PM CDT for Doniphan County, Kansas; 15 counties in Missouri. It took effect at Oct 6, 2012, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 2012, 3:14 PM CDT (20:14 UTC)
In effect from
Oct 6, 2012, 1:00 AM CDT
Expired
Oct 6, 2012, 8:00 AM CDT
In force
7 hr
Issued by
NWS Kansas City, MO

Counties Doniphan County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS73 KEAX 052014
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CDT FRI OCT 5 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.FRIGID AIR FILTERING DOWN FROM THE NORTHWEST WILL SPREAD ACROSS
NORTHERN MISSOURI TONIGHT...CAUSING TEMPERATURES TO DROP INTO THE
UPPER 20S TO LOWER 30S BY EARLY MORNING SATURDAY. THESE COLD
CONDITIONS WILL DAMAGE OR KILL TENDER VEGETATION IN AREAS NORTH OF
HIGHWAY 36.

KSZ102-MOZ001>008-011>017-061100-
/O.NEW.KEAX.FZ.W.0003.121006T0600Z-121006T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE
314 PM CDT FRI OCT 5 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM
CDT SATURDAY. 

* TIMING: 1 AM TO 8 AM SATURDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S
  BY EARLY SATURDAY MORNING.

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS
  TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
401 
WWUS73 KEAX 060057
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT FRI OCT 5 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.COLD AIR FILTERING DOWN FROM THE NORTHWEST WILL SPREAD ACROSS
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS TONIGHT...CAUSING
TEMPERATURES TO DROP INTO THE UPPER 20S TO LOWER 30S BY EARLY
MORNING SATURDAY. THESE COLD CONDITIONS MAY DAMAGE OR KILL TENDER
VEGETATION. SUB-FREEZING TEMPERATURES ARE EXPECTED TO RETURN
SATURDAY NIGHT.

KSZ102-MOZ001>008-011>017-061300-
/O.CON.KEAX.FZ.W.0003.121006T0600Z-121006T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...GALLATIN...JAMESPORT...TRENTON...MILAN...GREEN CITY...
KIRKSVILLE
757 PM CDT FRI OCT 5 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY. 

* TIMING: 1 AM TO 8 AM SATURDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO 
  LOWER 30S BY EARLY SATURDAY MORNING. 

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL 
  HOURS TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
110 
WWUS73 KEAX 060832
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 AM CDT SAT OCT 6 2012

...BELOW FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN TONIGHT...

.MANY AREAS ACROSS NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS
HAVE ALREADY EXPERIENCED BELOW FREEZING TEMPERATURES THIS MORNING AND
THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH 8 AM. BELOW
FREEZING CONDITIONS WILL OVERSPREAD THE ENTIRE AREA TONIGHT AS CLEAR
SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID
20S TO LOWER 30S. THESE COLD CONDITIONS MAY DAMAGE OR KILL TENDER
VEGETATION.

KSZ102-MOZ001>008-011>017-061645-
/O.NEW.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/
/O.CON.KEAX.FZ.W.0003.000000T0000Z-121006T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE
332 AM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM
CDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT
THIS MORNING. 

* TIMING: 1 AM TO 8 AM SATURDAY AND AGAIN FROM 1 AM TO 8AM SUNDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S
  BY EARLY SATURDAY MORNING AND INTO THE MID TO UPPER 20S ON SUNDAY MORNING. 

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS
  THIS MORNING AND AGAIN TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-057-060-103>105-MOZ020>025-028>033-037>040-043>046-053-054-
061645-
/O.NEW.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
332 AM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM
CDT SUNDAY. 

* TIMING: 1 AM TO 8 AM SUNDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER
  30S BY EARLY SUNDAY MORNING.

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS
  THIS MORNING AND AGAIN TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER
  VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
903 
WWUS73 KEAX 061258
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 AM CDT SAT OCT 6 2012

...BELOW FREEZING TEMPERATURES EXPECTED TONIGHT...

.BELOW FREEZING CONDITIONS WILL OVERSPREAD THE ENTIRE AREA TONIGHT
AS CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO
THE MID 20S TO LOWER 30S. THESE COLD CONDITIONS MAY DAMAGE OR KILL
TENDER VEGETATION.

KSZ102-MOZ001>008-011>017-062100-
/O.EXP.KEAX.FZ.W.0003.000000T0000Z-121006T1300Z/
/O.CON.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/
DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...TROY...TARKIO...MARYVILLE...
GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON...
UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE
758 AM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING. A FREEZE
WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TIMING: 1 AM TO 8 AM SUNDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE MID TO UPPER 20S ON
  SUNDAY MORNING.

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS
  TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ025-057-060-103>105-MOZ020>025-028>033-037>040-043>046-053-054-
062100-
/O.CON.KEAX.FZ.W.0004.121007T0600Z-121007T1300Z/
ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...
LEAVENWORTH...OVERLAND PARK...OLATHE...ST. JOSEPH...PLATTSBURG...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
758 AM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TIMING: 1 AM TO 8 AM SUNDAY.

* TEMPERATURE: TEMPERATURES WILL DROP INTO THE UPPER 20S AND 
  LOWER 30S BY EARLY SUNDAY MORNING. 

* IMPACTS: AIR TEMPERATURES AT OR BELOW FREEZING FOR SEVERAL HOURS
  TONIGHT WILL DAMAGE OR KILL EXPOSED TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Oct 5, 12:31 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Oct 5, 12:31 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1231 PM CDT Fri Oct 5 2012

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

Short Term (Today through Sunday)...

Frontogenetical forcing within an area of low static stability
continues to support an axis of showers and thunderstorms across
west central and central Missouri. This juxtaposition of features
should remain anchored along and southeast of a Paola KS to Moberly
line through morning...with a gradual shift toward the south and
east. Basically have 60-80% POPs in this area, with a sharp gradient
back to the northwest. Outside of the more obvious elevated frontal
zone, a few spotty echoes have been present but the intensity and
altitude would suggest this is mostly showery virga falling over the
remainder of the CWA.

For today, temperatures will be weighted down by continued cold
advection and broken mid cloud cover. Readings will struggle into
the lower 50s, especially where precipitation persists over the far
SE CWA. Another fast moving wave packet currently ejecting out of NE
Colorado may assist in the development of a secondary axis of
showers over NE KS into far NW MO late this morning or early this
afternoon, warranting low chance POPs in that area as well.

Both this feature, and the broader forcing to the south, will exit
the CWA by late afternoon, ending the precipitation threat for the
next few days. The focus then shifts toward frost/freeze concerns
over the next couple of nights. Surface ridging will steadily build
into the area tonight, although some mid-high cloud cover will
remain. On persistent northwest winds, dewpoints are expected to
fall into the upper teens to lower 20s. So despite low temperature
forecasts in the upper 20s to mid 30s across most of the CWA,
relative humidity values will remain much too low to support frost
deposition. This rules out the need for a frost advisory. A freeze
warning may need to be considered by the day shift for far northern
MO, but we typically would like to see 28F or lower for a couple
hours to end the growing season. Not a night I would leave any
tender vegetation outdoors, but conditions aren't ideal for a hard
freeze either.

For Saturday, region will remain beneath unseasonably fast upper
flow ahead of a strongly positive tilt longwave. Reasoning continues
that mid-high cloudiness will persist to some degree with another
aggressive shot of low level cold advection as a 1030mb+ high builds
southward along the front range. Highs again will struggle into the
lower 50s.

Longwave trough axis will pivot across the area by 06Z Sunday,
allowing skies to quickly clear. Although center of the surface
ridge will remain over the high Plains, effective decoupling should
occur allowing temperatures to plummet after midnight, reaching the
upper 20s to lower 30s by daybreak. A more prolonged sub-freezing
period and higher humidities would suggest a greater likelihood for
a damaging frost/freeze to occur.

Only a modest several degree warmup is expected Sunday as compared
to today/Sat despite abundant sunshine. Strong northwest upper flow
and the placement of the surface ridge passing south of the area
suggest it may take a few additional days to get out of this much
below normal temperature regime.

Bookbinder

Medium Range (Monday - Thursday):

The medium-range portion of the forecast will be characterized by
broad troughing over the Great Lakes with northwesterly flow over
the Plains and Lower Missouri Valley. This pattern will allow for
several waves to round the base of the mean upper trough and send
their associated fronts through the region. The first front should
come Tuesday, and although the 00Z ECMWF has backed off on the QPF
from the previous version, models do support scattered showers.
While the best chances should be across our south have trended
further north with the slight chance POPs based on the forecast
initialization. Instability looks very weak and with the strongest
forcing for ascent centered to our north think that the chances for
storms looks quite low at this point. The next front should move
into the area Thursday and this will bring another small chance for
showers to mainly the southern portions of the forecast area. There
does not appear to be surge of any cold air during the extended and
the upper low over the Great Lakes the cooler air we see in the wake
of any front should glance by us and focus well to our east. But
overall, temperatures look to be near to below normal through the
extended.

CDB

&&

.AVIATION...

For the 18z TAFs, VFR conditions are expected through the forecast
period. A few light showers will continue to skirt the northern side
of KSTJ through 21z, but should not restrict visibility, and ceilings
are expected to remain around or above 10 kft. A few sprinkles may
move through KMCI and KMKC between 18z-21z, but are not expected to be
predominant. Clouds will diminish by 00z-03z, and northerly winds
will become light and variable after sunset.

Laflin

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Oct 5, 12:48 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CDT FRI OCT 5 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1248 PM CDT FRI OCT 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FEW LOCATIONS ACROSS
FAR NORTHERN MISSOURI WILL DROP BELOW FREEZING TOWARD DAYBREAK SATURDAY.
PERSONS SHOULD PROTECT TENDER VEGETATION...ESPECIALLY NORTH OF U.S.
HIGHWAY 36.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WIDESPREAD FROST OR A HARD FREEZE IS EXPECTED SUNDAY MORNING...WITH
SOME LOCATIONS ACROSS NORTHWEST AND NORTH CENTRAL MISSOURI EXPECTED
TO DROP BELOW FREEZING FOR SEVERAL HOURS. PERSONS SHOULD TAKE NECESSARY
ACTION TO PROTECT TENDER VEGETATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 11:01 PM CDTSpecial Weather StatementEAXSaline29 min
Oct 4, 11:25 PM CDTSpecial Weather StatementEAXPettis35 min

Nearby

Freeze Warnings in Missouri, 2012Freeze Warnings in Kansas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.